# SDR SWIA201231255

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,168 hours, 20,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL EMERGENCY EXIT SIGN IS OUT.  (FLT 5502)  REPAIRED A BAD CONNECTION AT MAIN CABIN DOOR FLOOR LEVEL EMERGENCY EXIT SIGN.
